# SDR UALA2012041202220

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 43,238 hours, 17,285 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Psu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 1AB, 23ABC AND 29DEF FAILED OXYGEN DROP TEST PSU'S DID NOT OPEN.  ADJUSTED CONTAINER DOOR ACTUATORS AND REPACKING PROPERLY O2 MASK PER MT 35-003 AND PERFORMED OPERATIONAL TEST ALL OKAY.
